Lower dimensional marginal density functions of absolutely continuous truncated multivariate distributions

Engin A. Sungur, Milorad S. Kovacevic

    Research output: Contribution to journalArticlepeer-review

    1 Scopus citations

    Abstract

    The lower dimensional marginal density functions of a truncated multivariate density function is derived in general, and shown that it is a function of untruncated marginal density function, appropriately defined conditional distribution function and size of the multivariate truncation region. As a special case, lower dimensional marginal density function of a truncated multivariate normal distribution is given.

    Original languageEnglish (US)
    Pages (from-to)1569-1578
    Number of pages10
    JournalCommunications in Statistics - Theory and Methods
    Volume20
    Issue number5-6
    DOIs
    StatePublished - Jan 1 1991

    Keywords

    • marginal density functions
    • truncated distributions
    • truncated multivariate normal

    Fingerprint

    Dive into the research topics of 'Lower dimensional marginal density functions of absolutely continuous truncated multivariate distributions'. Together they form a unique fingerprint.

    Cite this